# SDR F3LA200100038

- Difficulty date: February 27, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 31,627 hours, 19,875 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED AFT CARGO COMPARTMENT DOOR FRAME CORRODED AT STA 867.  MAINTENANCE REMOVED SUPPORT ANGLE, INTERCOSTAL AND TRANSITION WEB AT STR 25R, STA 847 TO 867, AND CUT OUT DAMAGED PORTION OF FRAME.  FABRICATED AND INSTALLED FRAME DOUBLER PER SRM 51-70-11 AND EA 53-737-114, FIG 2.  INSTALLED NEW INTERCOSTAL AND SUPPORT ANGLE AND REINSTALLED TRANSITION WEB PER EA 53-737-114.
